# SDR ASOA04221

- Difficulty date: March 17, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: 60031535
- Condition: Damaged
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4499 - DURING A GROUND INSPECTION IN ATL, THE PASSENGER DOOR WAS HARD TO LATCH.  UPON INSPECTION, MAINTENANCE FOUND THE PASSENGER DOOR SEAL STRIKER DAMAGED AND REPAIRED IT IAW REO 601R-52-11-008.  MAINTENANCE ALSO LUBRICATED THE DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
